Repositorio de producción científica de la Universidad de Sevilla

Functions with given moments and weight functions for orthogonal polynomials

Opened Access Functions with given moments and weight functions for orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1993-03
Publicado en: Rocky Mountain Journal of Mathematics, 23 (1), 87-104.
Tipo de documento: Artículo
Resumen: We give a constructive technique to find smooth functions with given moments. We apply this tech-nique to find weight functions for classical polynomials. In particular, we give some weight functions for Bessel polynomials.
Cita: Durán Guardeño, A.J. (1993). Functions with given moments and weight functions for orthogonal polynomials. Rocky Mountain Journal of Mathematics, 23 (1), 87-104.
Tamaño: 279.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41805

DOI: http://dx.doi.org/10.1216/rmjm/1181072612

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones